About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 401217, 14 pages
http://dx.doi.org/10.1155/2012/401217
Research Article

The Optimal Homotopy Asymptotic Method for the Solution of Higher-Order Boundary Value Problems in Finite Domains

1Islamia College Peshawar (Chartered University), Khyber Pakhtunkhawa, Peshawar 25120, Pakistan
2Department of Mathematics, CIIT, H-8, Islamabad 44000, Pakistan
3FAST NU, Peshawar 25100, Pakistan

Received 28 July 2011; Accepted 12 October 2011

Academic Editor: Muhammad Aslam Noor

Copyright © 2012 Javed Ali et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Javed Ali, S. Islam, Hamid Khan, and Syed Inayat Ali Shah, “The Optimal Homotopy Asymptotic Method for the Solution of Higher-Order Boundary Value Problems in Finite Domains,” Abstract and Applied Analysis, vol. 2012, Article ID 401217, 14 pages, 2012. doi:10.1155/2012/401217